Format

Send to

Choose Destination
Actas Urol Esp. 2005 Nov-Dec;29(10):974-6.

[Erectile dysfunction during isotretinoin therapy].

[Article in Spanish]

Author information

1
Servicio de Dermatología, Hospital General de México. andrestiradosanchez@hotmail.com

Abstract

Isotretinoin is a very effective drug for the treatment of severe recalcitrant acne. However, it's use is associated with many side effects, sometimes is associated with the emergence of psychiatric symptoms. During of a prospective study to evaluate the efficacy and safety of isotretinoin in acne, six male patients, refer difficulties in maintaining adequate penile erection in association with clinical symptoms of depression. To our knowledge this is the first time that this side effect is reported, so the results suggest that further studies of it's use in similar patients are warranted.

PMID:
16447596
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Elsevier Science
Loading ...
Support Center